In this note we review some recent results in [64, 95, 96] concerning necessary and sufficient conditions for the regularity of boundary points relatively to the Dirichlet problem for linear degenerate-parabolic operators with well-behaved fundamental solutions. The main focus is on Wiener-type criteria for a class of operators whose degeneracy is controlled by H¨ormander vector fields.

GIULIO TRALLI, FRANCESCO UGUZZONI (2020). BOUNDARY REGULARITY PROBLEMS FOR SOME ELLIPTIC-PARABOLIC EQUATIONS. LE MATEMATICHE, 75(1), 117-136 [10.4418/2020.75.1.7].

BOUNDARY REGULARITY PROBLEMS FOR SOME ELLIPTIC-PARABOLIC EQUATIONS

FRANCESCO UGUZZONI
2020

Abstract

In this note we review some recent results in [64, 95, 96] concerning necessary and sufficient conditions for the regularity of boundary points relatively to the Dirichlet problem for linear degenerate-parabolic operators with well-behaved fundamental solutions. The main focus is on Wiener-type criteria for a class of operators whose degeneracy is controlled by H¨ormander vector fields.
2020
GIULIO TRALLI, FRANCESCO UGUZZONI (2020). BOUNDARY REGULARITY PROBLEMS FOR SOME ELLIPTIC-PARABOLIC EQUATIONS. LE MATEMATICHE, 75(1), 117-136 [10.4418/2020.75.1.7].
GIULIO TRALLI; FRANCESCO UGUZZONI
File in questo prodotto:
File Dimensione Formato  
1970-Article Text-5945-1-10-20191224.pdf

accesso aperto

Tipo: Versione (PDF) editoriale
Licenza: Licenza per Accesso Aperto. Creative Commons Attribuzione (CCBY)
Dimensione 193.76 kB
Formato Adobe PDF
193.76 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/794877
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact